Couldn't find what you looking for?

TRY OUR SEARCH!

I have been feeling this feeling in my head every time I stand up and walk. Its wierd like a electric feeling going throughout my head. The past few days I've had a headache on and off but I think its allergies? This feeling is so odd. Ive also had alot of pain in my arms to the point I wrap them at night. Any ideas of what this might be? Ive called for an appt with dr. already

Loading...

I feel the same sensation in my head and I have never been able to get any medical explanationo of what it is. maybe I just do not know how to describe it. Mine started about 3 months ago while driving. I felt a lot of sudden pressure in my head, and had very serious palpitations. I was hospitalised for three days. The only thing I was told was that I had Left Ventricle Hypotrophy. I do get tightness in my chest/left shoulder regularly, and I have been in hospital twice in the last month. No concrete explanation of what is happening yet. I wish you all the best anyway.
Reply

Loading...

I have the electric sesation in my head when i walk and move my head for about a year. doctors have not be helpfull. i don't know if its from my ears, nerve related, blood related? i'm really upset now and dont know what to do. my life is going down. this lightheadedness feeling is with me everyday.
Reply

Loading...

Amanda - same feeling - what is this??
Reply

Loading...

Are you just coming off any type of medication? This sounds like withdraws. The same thing happened to me when I stopped taking Paxil. I would get these "electric shock" feelings now and then. They finally faded after a few months. They were horrific.
Reply

Loading...

Hi -

I am glad, not that other people feel it, but to be validated. I have not felt right all day, sort of like I do before a migraine comes on. I was sitting at my desk and felt this electric sensation in my head and I felt stunned for a few seconds - like it was physically taking me longer to put a thought together and then it passed. I have to admit it scared me and most little sensations and aches don't bother me. I was sitting there thinking is this what a stroke is like? It is just such a weird sensation.

I wonder if it is not migraine related? I took some medicine when I got home and have not developed a full-blown migraine but have had a dull headache all day.

Good luck to everyone on finding out what it might be.
Reply

Loading...

Honestly, this makes me very frightened.

Even more so, because I'm unfortunatley bulimic.
And I'm frightenend that this has to do with a heart condition.

I will be getting help on tuesday, so please
no "get help!!!" nonsense.
i just want an idea as to what exactly is making me get the electirc sensation/dizziness because it's extremely worrisom.
Reply

Loading...

For the past few days I have been experiencing electrical pulses in my head and its hard to explain but its making me feel like I have a severe case of scitsofrina(not sure how to spell that). The only thing I can think of is that I ran out of my Effexor and my head is spasing out.
Reply

Loading...

I've experinced similar shocks paticularly when turning my head to one side or the other. Now that you've all mentioned it they always happened in conjunction with medication changes (anti-depressants) and only lasted a day or so.
Reply

Loading...

Hello there, i've been taking anti-depresants for several years. One thing i can say for sure is if I forget to take my medication or are changing medications these electrical shock headaches will happen. Take your meds as described and they should go away in a day or so. If you're changing meds, let the doc know about the headaches, and they'll probably have you cut your meds in half or quarters to come off these meds at a slower pace. But no matter what, always check in with your doctor and let them know the symptoms.
Some stop smoking pills are actually anti-depressants pills so you can NOT just stop taking these pills when you think you've got the smoking thing licked. If you do these electrical headaches will start up and last several days to a week. Always check with your doc when stopping, increasing or decreasing your medications, because they can mess you up otherwise, also ensure ALL you doctors know what your other doctors are prescribing to you, cause they won't know unless you tell them.
Reply

Loading...

I had to stop taking my anti-depres meds the other day, and what I have been reading seems to explain what has been happening. I am getting this shock thing in my head whenever I move my eyes and its hard to function. I will be finding a way to get back on my meds fast... Hope it helps.
Reply

Loading...

I just started getting these electrical shock feelings also, and they are scaring me too! I had so many repeatedly, I developed a headache afterwards. its usually worse when standing and walking but they happen and are more faint when sitting or lying down. I had severe panic disorder, and its not the same thing so I can rule out what the first 5 drs would diagnose me with. I have been reading a lot and see many articles about a vitamin deficiency and dehydration. sounds too simple, but i have had some weird symptoms from a deficiency before. I was so dizzy before, I couldnt walk straight, thinking 6 glasses of water was enough for a 115 lb girl but after much testing, a gp insist i drink more water during a tilt table test. 10-12 glasses a day and i can walk a straight line. just some suggestions, good luck at the drs!
Reply

Loading...

i have known a lot of people, including myself, who have had this problem when the antidepressant medication or its dosage has been manipulated in some way. it happens for long periods of time after fixing the dosage, even when i have been taking it at the same time every single day.
Reply

Loading...

thats exactly why, when i was on effexor i got these brain spasms even if i took it regularly, you might want to tell your psychiatrist about that if it continues to happen while you take it
Reply

Loading...

Hi there, i have been having these electricity trickling come sudden rush feeling now for a couple of years, i had a high amount of upsetting news, and in that time was put on to anti-depressants(ssri's), the symptoms subsided for a while then i had a distressing time again, WOOOSH bang, back comes the symptoms, i was then sent to see a nutty doctor where i explained these feelings, and she explained it was the depression, i also found if you stop your medication with out increasing it will also give you these odd jittery electric feelings aswell, NOW, i'm so used to it, that when it happens, if i close my eyes its like it sets off this buzz electric feeling which is quiet good as i feel droozy fied, ATLEAST i know it's not serious. :-| :$ 8-|
Reply

Loading...